Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Testicles and upper thighs seem to stay hot lately causing a painful rash. Remedy?

My testicles seem to stay very hot lately. I m in a mild, and constantly changing, climate. Whether I m hot or chilly, the inside of my upper thighs and testicles are always hot. It ends up causing a rash if I am very active. I have to almost keep powder or corn starch with me to keep dry. It s painful, aggravating, & embarrassing. Help?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry much. The description clearly states the condition of your skin. I certainly see the trouble you are facing. Your private area is very much hot and sweaty. You need to keep it cool always otherwise all sort of itching and inflammation results.

I suggest you to visit a skin specialist to have good advice. You must be needing some moisturizing cream and other skin creams.

Hope this answers your query. Available for further clarifications.
Get well soon.
Answered: Thu, 28 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor